# SDR SWAA2021080580688

- Difficulty date: May 14, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RADIUS NEAR OF THE FIRST HOLE FROM INBOARD SIDE OF 141A6536-15 BEAM #5 AT SERVICE DOOR / REPLACED BEAM #5 AND FASTENERS ON FWD SERVICE DOOR INTERNAL AREA IAW SRM 737-700;51-40-02;51-10-02 STEP 9 AND DRAWING #141A6516 AND 141A6535 AND DOC NUMBER: 52-41-14093
